# SDR UIEA2020021000223

- Difficulty date: February 9, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 73,924 hours, 13,196 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 1961C
- Condition: Inoperative
- Location: Trim Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT COMPARTMENT TRIM AIR VALVE INOP / (ZONE TRIM AIR MODULATING VALVES (ALL CARGO CONFIGURATION))( TRANSFER TO MDDR #124467, REF MEL 21-61-04-02, CAT 'C', DUE 19FEB20. MX ACTION COMPLIED WITH.  LP 1183163, ITEM M11: REMOVED AND REPLACED AFT ZONE TEMP TRIM AIR MODULATING VALVE IAW AMM 21-61-07. OPS CHECK GOOD. THIS CLEARS MDDR 124467. PLACARD REMOVED. )
